# SDR AALA202102269014

- Difficulty date: February 25, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,496 hours, 9,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT LENS MISSING AT LOWER GALLEY CLOSET. REPLACED LIGHT ASSEMBLY WITH NEW IAW AMM 33-51-05, OPS CHECK GOOD.
